The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 6 (1971), 2212-2213.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693091

Digital Object Identifier
doi:10.1214/aoms/1177693091

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 42 (1971), no. 6, 2212--2213. doi:10.1214/aoms/1177693091. https://projecteuclid.org/euclid.aoms/1177693091


Export citation